An estimate for differential operators in uniform norm, and coercivity in S. L. Sobolev spaces
Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 32-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_1_a6,
author = {M. M. Malamud},
title = {An estimate for differential operators in uniform norm, and coercivity in {S.} {L.} {Sobolev} spaces},
journal = {Doklady Akademii Nauk},
pages = {32--36},
year = {1988},
volume = {298},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a6/}
}
M. M. Malamud. An estimate for differential operators in uniform norm, and coercivity in S. L. Sobolev spaces. Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 32-36. http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a6/